... bath/sink full of hair when they have washed it? also today i have a big red rash on my leg... can honestly say felt ill since being on this medication an have questioned my sanity several times. help??
I have been on it for only 2 weeks now, but I have noticed that I am very forgetful and I indeed do question my sanity, on a daily basis. I found out that I had a PE and many clots and was put in the hospital 4 weeks before the end of my first semester in college. I had to go back home for insurance reasons and now 2 weeks later my instructors have given me a huge break. I only have to go in for one exam and I can finish the rest via email. but I question my ability to actually be able to finish them
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Mar 2010 • 5 answers
Posted 27 Jun 2010 • 2 answers
I have been taking pradaxafor approx 3 weeks & have developed a rash on chest & upper back which is?
Posted 18 Aug 2011 • 1 answer
Hi. I had a skin rash and I went to the dermatologist 3 months ago and told me that I propably have?
Posted 17 Apr 2015 • 1 answer
Posted 11 Feb 2016 • 0 answers